Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



On the general Hermite cardinal interpolation

Author: R. Kreß
Journal: Math. Comp. 26 (1972), 925-933
MSC: Primary 41A05
MathSciNet review: 0320586
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A sequence of interpolation series is given which generalizes Whittaker's cardinal function to the case of Hermite interpolation. By integrating the interpolation series, a sequence of new quadrature formulae for $ \int_{ - \infty }^\infty {f(x)dx} $ is obtained. Derivative-free remainders are stated for these interpolation and quadrature formulae.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 41A05

Retrieve articles in all journals with MSC: 41A05

Additional Information

Keywords: Cardinal function, Hermite interpolation, quadrature formulae, analytic functions, remainders, error bounds
Article copyright: © Copyright 1972 American Mathematical Society